Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2


Analysis and Control of a Three-Dimensional Autonomous Chaotic System

PP: 739-747
Abdollah Gholizadeh, Hassan Saberi Nik, Amin Jajarmi,
In this paper, a novel three-dimensional (3D) autonomous chaotic system is investigated, which displays complicated dynamical behaviors. Basic dynamical properties are analyzed by means of phase portraits and equilibria. Also, an optimal control law is designed for the novel chaotic system, based on the Pontryagin minimum principle (PMP). Furthermore, an adaptive and feedback control law is introduced to stabilize the new chaotic system with unknown parameters. The adaptive control results are established using the Lyapunov stability theory. Numerical simulations are included to demonstrate the efficiency and high accuracy of the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved